# SDR GTIA9700160

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 7931 · Engine Oil Pressure
- Part: Connector
- Condition: Bad Wire
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ACY - FLT 174 - DURING START NR 2 ENGINE HAD NO OIL PRESSURE.  CIRCUIT BREAKER CHECKED, FCOM PROCEDURE COMPLETED.  FOUND BAD WIRING AT OIL PRESS XMITTER.  REPLACED CANNON PLUG AT XMITTER.  OPS CHECK IAW 79-12-1.  NO FAULTS FOUND.  (M)
